# SDR CA970902017

- Difficulty date: August 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly 2A34C203
- System (JASC): 6114 · Propeller Hub Section
- Part: Pin
- Part number: B3905
- Condition: Failed Load Test
- Location: Base Assembly
- Part time: 532 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. BASE ASSEMBLY PIN FAILED THE LOAD TEST.
